MAUDE Adverse Event Report: ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN

ABBOTT GMBH ALINITY I INSULIN REAGENT KIT; RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Catalog Number 04T75-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a1 patient identifier completed information: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated alinity i insulin results for a patient who is currently under treatment on ozempic and displayed hypoglycemia.The patient reported they have never taken insulin and only ozempic.The following sids and insulin data results were provided for the same patient: (customer provided reference range <27 mu/l) on (b)(6) 2025, sid (b)(6), result = 114.76 mu/l.On (b)(6) 2025, sid (b)(6), result = 24.68 mu/l.On (b)(6) 2025, sid (b)(6), result = >300 mu/l diluted.On (b)(6) 2025, sid (b)(6), result =>600 mu/l.On (b)(6) 2025, sid (b)(6), result = >300 mu/l diluted.On (b)(6)2025, sid (b)(6), result = >300 mu/l.On (b)(6) 2025, sid (b)(6), result = >300 mu/l diluted.The roche result from sid (b)(6) = 11.2 mu/ml with reference range of 2.6-24.9 mu/l additionally, it was mentioned in addition to the ozempic the patient is also taking the following medications: colecalciferol, diclofenac, magnesium aspartate, multivitamin ¿ iron sulf, folic acid, paracetamol, pregabalin, gliclazide, amitriptyline, meloxicam, semaglutide.Additionally, it was mentioned no c-peptide was detected.No impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely elevated alinity i insulin results for a patient who is currently under treatment on ozempic and displayed hypoglycemia.The patient reported they have never taken insulin and only ozempic.The following sids and insulin data results were provided for the same patient: (customer provided reference range <27 mu/l) on (b)(6)2025, sid (b)(6), result = 114.76 mu/l, on (b)(6)2025, sid (b)(6), result = 24.68 mu/l, on (b)(6) 2025, sid (b)(6), result = >300 mu/l diluted, on (b)(6) 2025, sid (b)(6), result =>600 mu/l, on (b)(6) 2025, sid (b)(6), result = >300 mu/l diluted, on (b)(6) 2025, sid (b)(6), result = >300 mu/l, on (b)(6) 2025, sid (b)(6), result = >300 mu/l diluted.The roche result from sid (b)(6) = 11.2 mu/ml with reference range of 2.6-24.9 mu/l.Additionally, it was mentioned in addition to the ozempic the patient is also taking the following medications: colecalciferol, diclofenac, magnesium aspartate, multivitamin ¿ iron sulf, folic acid, paracetamol, pregabalin, gliclazide, amitriptyline, meloxicam, semaglutide.Additionally, it was mentioned no c-peptide was detected.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated alinity insulin results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity i insulin assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 67511lp53.Device history record review for lot 67511lp53 did not show any potential non-conformances, deviations, or non-conformances.Labeling was reviewed and found to adequately address the issue under review.The overall performance of alinity i insulin assay was reviewed using data gathered from customers worldwide.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 67511lp53 is within the established control limits.Therefore, no unusual reagent lot performance was identified for lot 67511lp53.Based on the investigation, no systemic issue or deficiency of the alinity i insulin for lot number 67511lp53 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ALINITY I INSULIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, IMMUNOREACTIVE INSULIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21517725
Report Number3002809144-2025-00070
Device Sequence Number18227600
Product Code CFP
UDI-Device Identifier00380740150815
UDI-Public(01)00380740150815(17)250530(10)67511LP53
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2025
Device Catalogue Number04T75-20
Device Lot Number67511LP53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown